# SDR DALA14020410915

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 68,564 hours, 52,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL STABILIZER UPPER LT AFT SKIN PANEL.  STOPPED DRILLED CRACK IAW DWG SR09550028, REV D, COMPLIED WITH HFEC.
